ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Catalog Number |
CH3011 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During testing, a used 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger was found to be occluded.
Additional Manufacturer Narrative
Received two (2) used ch3011 admin sets with integrated chemo clave for inspection.Each chemoclave was stuck down as received.Each chemoclave was disassembled, and the internal spikes were found to be bent and broken.The reported complaint of no flow can be confirmed due to the stuck-down and damaged chemoclaves.The probable cause is due to a salt lake city molding defect.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.